# SDR IXXA0500161S

- Difficulty date: January 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 36410042N
- Condition: Corroded
- Location: Fuselage
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND ATTACH FITTING CORRODED AT RIGHT WHEEL WELL STATION XCW44.00 LONGERON 24 RIGHT.  CLEANED AREA, UPON FURTHER INSPECTION SEVERAL CRACKS NOTED VERIFIED BY INSPECTION.  REMOVED FASTENERS AND DAMAGED FITTING. RECEIVED NEW ATTACH FITTING AND REPAIR PARTS, LOCATED DRILLED, TRIMMED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW DC8 MM 53-2-0, 51-1-24, 51-1-8, 51-1-20D, AND 51-3-1.
